Diazepam induced liver toxicity

By | 06.07.2018

diazepam induced liver toxicity

Mechanisms of Drug-Induced Liver Injury . However, although the greater concentrations of unbound benzodiazepine may affect cerebral function adversely. Fever and rash are uncommon as is autoantibody formation. In large surveys and case series of clinically apparent drug induced liver injury, diazepam and other  ‎Overview · ‎Case Report. Hepatotoxicity of diazepam. Studies of effects of diazepam on liver parenchyma are very scanty. In this study, adult albino rats were treated with diazepam in two different doses ( mg and mg/kg body wt) daily for 30 and 60 d. "Drug-induced Liver Injury," Mary Jane Burton, M.D. Ramachandran R, Kakar S. This case is of special induced for its rarity. Nevertheless, toxicity liver injury DILI from antidepressant agents is a liver event. Hepatotoxicity of psychotropic drugs and drugs diazepam abuse. Trazodone may cause alteration of liver enzyme levels at normal doses, but elevations are usually modest and usually do not require dose modification or discontinuation. Fatal hepatic necrosis associated with trazodone and neuroleptic foxicity.

Facebooktwittergoogle_plusredditpinterestlinkedinmail

1 thoughts on “Diazepam induced liver toxicity

Leave a Reply